Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My mother is a multiple myeloma patient and is not taking any medicines now after 3 years of VAD treatment and regular checkup. She complains of twisting and tightness in toes and finger joints nowadays. I think it's side effect of chemo that was done. Any suggestions?

2 Doctors Answered
Do Take IFT and laser Therapy for pain relief for 10 days followed by mobilisation exercise from physiotherapist Best wishes.
do gently strength exercise. smiley ball for hand . and gently massage of toe.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.